Surveys in Mathematics and its Applications (Mar 2020)

REFINEMENTS OF SOME RETARDED INTEGRAL INEQUALITIES OF GRONWALL-BELLMAN-BIHARI TYPE AND THEIR APPLICATIONS

  • Khaled Boukerrioua,
  • Brahim Kilani,
  • Imen Meziri

Journal volume & issue
Vol. 15 (2020)
pp. 233 – 255

Abstract

Read online

In this study, some generalizations and refinements of some retarded integral inequalities of Gronwall-Bellman-Bihari type are established. To show the feasibility of the obtained inequalities, some illustrative examples are also introduced.

Keywords